NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient tells the nurse about abuse and asks them to keep it a secret. What should the nurse say?

  1. AThat they cannot listen to this and the patient should tell a doctor
  2. BThat they will tell everyone on the ward so the patient is safe
  3. CThat they promise to keep it secret, so the patient keeps trusting them
  4. DThat they cannot promise secrecy if someone is at risk of harm
2.护理学基础困难

Why must concentrated potassium chloride never be given as a quick intravenous injection?

  1. AIt makes the potassium inactive in the blood
  2. BIt stops the kidneys from working at once
  3. CIt can cause a fatal cardiac arrest
  4. DIt makes the vein turn blue for a week
3.感染控制与患者安全中等

How does a nurse add a sterile gauze pack to a sterile field that is already set up?

  1. AReach across the field with clean gloves to place the item
  2. BTip the item onto the field and push it into place with the wrapper
  3. COpen the wrapper away from the field and drop the item on it without reaching over
  4. DPlace the whole wrapped pack on the field and open it there with sterile gloves
4.感染控制与患者安全困难

A patient on contact precautions for MRSA has become withdrawn and says, “Everyone avoids me.” What is the best nursing action?

  1. AStop the precautions for a few days so the patient feels less isolated and alone
  2. BKeep visits short to limit the risk of spreading MRSA
  3. CAsk the provider for a sedative to help the patient cope
  4. DExplain why the precautions are needed and plan regular, unhurried time in the room
5.优先排序与委派中等

A patient with schizophrenia says voices are telling him to hurt his roommate. What is the priority?

  1. AKeep everyone safe and tell the team, as the risk of harm is high
  2. BAsk the roommate to stay in the room with him and help calm him down
  3. CIgnore the comment, because voices are part of his illness
  4. DTell him the voices are not real and leave him alone
6.优先排序与委派困难

A patient is bleeding internally after a fall. Which finding is usually an early sign of hypovolemic shock?

  1. ALoss of consciousness with gasping breaths
  2. BA slow heart rate with warm, dry, flushed skin and a normal blood pressure throughout
  3. CRestlessness and a rising heart rate while the blood pressure is still normal
  4. DA very low blood pressure with fixed, dilated pupils
7.临床护理中等

After a laparoscopic cholecystectomy, a patient has pain in the shoulder tip. What is the most likely cause?

  1. AAn allergic reaction to the dressing
  2. BA heart attack caused by the stress of surgery
  3. CA broken collarbone from being moved onto the table
  4. DGas used during the operation irritating the diaphragm
8.临床护理困难

A patient two days after abdominal surgery coughs and says something "gave way". The wound has opened and bowel is visible. What should the nurse do first?

  1. ACover the wound with sterile, saline-moistened dressings and get urgent surgical help
  2. BSit the patient fully upright and offer a hot drink
  3. CGently push the bowel back into the abdomen and tape the wound edges firmly closed
  4. DApply dry gauze tightly and ask the patient to keep coughing
9.实验室检查值与电解质中等

A patient on warfarin has an INR of 7.8 and a nosebleed. Which medication would the nurse expect the provider to prescribe?

  1. AProtamine sulfate
  2. BNaloxone hydrochloride
  3. CAcetylcysteine
  4. DVitamin K (phytonadione)
10.实验室检查值与电解质困难

A patient with a round face, central weight gain and purple stretch marks has a glucose of 210 mg/dL (11.7 mmol/L) and a potassium of 3.1 mEq/L. Which condition fits best?

  1. AHypothyroidism
  2. BCushing syndrome
  3. CDiabetes insipidus
  4. DAdrenal insufficiency
11.药理学中等

Why should NSAIDs be used with caution in some people with asthma?

  1. AThey can trigger bronchospasm in aspirin-sensitive asthma
  2. BThey block the anti-inflammatory effect of inhaled corticosteroids
  3. CThey cause mucus plugs by drying the airways
  4. DThey increase the clearance of salbutamol
12.药理学困难

A patient taking metoprolol is also started on verapamil. Which adverse effect is most likely?

  1. ASevere bradycardia and heart block
  2. BRebound tachycardia and hypertension
  3. CHypoglycaemia and weight gain
  4. DHyperkalaemia and muscle weakness
13.内外科护理:心血管与呼吸中等

Why is a shock for cardioversion synchronised with the QRS complex?

  1. ATo allow the use of a lower battery charge
  2. BTo make the shock less painful for the patient
  3. CTo keep the pads from burning the skin
  4. DTo avoid delivering the shock during the T wave
14.内外科护理:心血管与呼吸困难

A patient with rheumatoid arthritis is due to start an anti-TNF biologic drug. Which screening is essential beforehand?

  1. AA peak flow diary for a month
  2. BA sweat chloride test
  3. CScreening for latent tuberculosis
  4. DAn exercise ECG test on a treadmill
15.内外科护理:神经、内分泌与肾脏中等

Which blood gas pattern is typical of acute kidney injury?

  1. AHigh pH and high bicarbonate
  2. BHigh pH and low carbon dioxide
  3. CLow pH and low bicarbonate
  4. DLow pH and high carbon dioxide only
16.内外科护理:神经、内分泌与肾脏困难

A prescription reads "Insulin 10U". Why is this a safety problem?

  1. AInsulin doses must always be written in millilitres
  2. B"U" means the insulin must be given intravenously
  3. CThere is no problem as long as the nurse can read it
  4. D"U" can be misread as a zero, giving a tenfold dose
17.内外科护理:消化、围手术期与肿瘤中等

为什么在计算补液复苏的烧伤面积时,不计入浅表烧伤(仅发红,如晒伤)?

  1. A它们总是在一天内完全愈合
  2. B皮肤屏障完整,丢失的液体很少
  3. C它们引起的液体丢失比其他任何深度都多
  4. D它们总是太小,无法在图表上准确测量
18.内外科护理:消化、围手术期与肿瘤困难

On day 5 after hip surgery, a patient suddenly becomes breathless, with sharp chest pain on breathing in, a pulse of 120/min and SpO₂ 89%. What should the nurse suspect and do first?

  1. AWound infection; take a wound swab and wait for results
  2. BAnxiety; give reassurance and repeat the observations in an hour's time
  3. CSimple atelectasis; encourage walking around the ward
  4. DPulmonary embolism; sit up, give oxygen and call for urgent help
19.产科护理中等

In which order do the final cardinal movements of labour occur after extension?

  1. AExpulsion, restitution, external rotation
  2. BRestitution, external rotation, expulsion
  3. CExternal rotation, flexion, expulsion
  4. DInternal rotation, descent, expulsion
20.产科护理困难

A woman at 30 weeks is in a minor car accident. She feels fine and has no bleeding. What should the nurse advise?

  1. ATake a warm bath and rest
  2. BStay at home because there is no bleeding
  3. CCome in for fetal monitoring even without symptoms
  4. DCome in only if she bleeds within a week
21.儿科护理中等

唇裂修补术后,哪项护理措施可保护缝合线?

  1. A立即让婴儿吸安抚奶嘴
  2. B每天数次用干燥粗糙的布清洁缝合线以去除痂皮
  3. C让婴儿仰卧或侧卧,避免将物品放入口中
  4. D让婴儿俯卧睡觉
22.儿科护理困难

在糖尿病酮症酸中毒的治疗期间,一名 9 岁儿童变得易激惹,诉头痛,随后变得嗜睡。护士应怀疑什么?

  1. A脑水肿,属于急症
  2. B治疗后的正常疲倦
  3. C孩子饿了
  4. D输液引起的低血糖
23.精神科护理中等

氯氮平的哪项副作用可能危及生命,却常被忽视?

  1. A轻度体重增加
  2. B嗜睡
  3. C严重便秘导致肠梗阻
  4. D唾液增多
24.精神科护理困难

An older patient receiving haloperidol for agitation has an episode of fainting and palpitations. Which test does the nurse expect to be ordered first?

  1. AA white blood cell count with differential
  2. BAn ECG to look for a prolonged QT interval
  3. CA liver function test
  4. DA serum lithium level
25.护理数学与单位换算中等
4 lb 14 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 4 lb 14 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

4 lb 14 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
385 µmol/L? mg/dL1 mg/dL = 88.4 µmol/L

练习题(虚构数值,不作为临床指导)。 血清肌酐结果为 385 µmol/L。按肌酐 1 mg/dL = 88.4 µmol/L,求以 mg/dL 表示的c。取到两位小数。

385 µmol/L1 mg/dL = 88.4 µmol/L
c = mg/dL
27.剂量计算中等
70 kg7.5 mg/kg/天3× 每天D = ? mg

某患者体重 70 kg。医嘱剂量为每天 7.5 mg/kg,分 3 次等量给药。每次给多少毫克 D?

70 kg7.5 mg/kg/天3× 每天
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 1.68 mg。安瓿每 mL 含 4000 微克。请用 1 mL 注射器抽取剂量:应给多少体积 V?

1.68 mg4000 mcg/mL
V = mL
29.静脉输液速度中等
200 mL剩余? mL/h2 h 剩余

医嘱要求在 12 小时内输入 1000 mL。10 小时后你发现袋中还剩 200 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1000 mL / 12 h经过 10 h: 200 mL
R = mL/h
30.静脉输液速度困难
1 g500 mL? mL/h1 mg/min

一袋中含有 1 g 药物,溶于 500 mL。医嘱为每分钟 1 mg。泵速 R 应设为多少 mL/h?

1 g/500 mL1 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量12 小时班次果汁200 mL果冻120 mL冰屑100 mL静脉输液100 mL/h × 12 h静脉抗生素1 × 100 mL尿液350 mL尿液475 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

果汁: 200 mL果冻: 120 mL冰屑: 100 mL静脉输液: 100 mL/h × 12 h静脉抗生素: 1 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL100 mL/h开始 06:1508:45: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 06:15 开始用输液泵以 100 mL/h 输注。到 08:45 时袋中还剩多少 mL V?

500 mL100 mL/h06:15 → 08:45
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 非常潮湿; 活动: 卧床不起; 活动能力: 完全不能活动; 营养: 可能不足; 摩擦力和剪切力: 有问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 97%吸室内空气,血压 136/82 mmHg,脉搏 140 次/分,清醒,体温 37.3 °C。患者属于哪个临床风险组?点击它。

RR 20SpO₂ 97%空气SBP 136HR 140AT 37.3 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · That they cannot promise secrecy if someone is at risk of harm

为什么是这个答案

Nurses must not promise secrecy when there is a risk of harm. They listen, stay calm, explain what will happen, record the disclosure and follow safeguarding procedures.

答案

D · That they cannot promise secrecy if someone is at risk of harm
2.护理学基础

答案: C · It can cause a fatal cardiac arrest

为什么是这个答案

A sudden rise in blood potassium can stop the heart. IV potassium is given diluted, by a controlled infusion and following strict policy, which is why concentrated forms are tightly controlled.

答案

C · It can cause a fatal cardiac arrest
3.感染控制与患者安全

答案: C · Open the wrapper away from the field and drop the item on it without reaching over

为什么是这个答案

The nurse opens the package so the sterile item can be dropped onto the field from a short height, without the wrapper or arms crossing over the sterile area. The item must land well inside the non-sterile border.

答案

C · Open the wrapper away from the field and drop the item on it without reaching over
4.感染控制与患者安全

答案: D · Explain why the precautions are needed and plan regular, unhurried time in the room

为什么是这个答案

Isolation can cause loneliness, anxiety and depression, and patients in isolation may get less contact with staff. The nurse explains the reason for the precautions, spends planned time with the patient and supports visits from people who follow the precautions.

答案

D · Explain why the precautions are needed and plan regular, unhurried time in the room
5.优先排序与委派

答案: A · Keep everyone safe and tell the team, as the risk of harm is high

为什么是这个答案

Command hallucinations to harm others are a serious safety risk. The nurse keeps the patient and others safe, for example by separating them, and informs the team at once.

答案

A · Keep everyone safe and tell the team, as the risk of harm is high
6.优先排序与委派

答案: C · Restlessness and a rising heart rate while the blood pressure is still normal

为什么是这个答案

In early shock, the body keeps the blood pressure up by raising the heart rate and narrowing vessels, so restlessness and tachycardia appear first. A falling blood pressure is a later sign.

答案

C · Restlessness and a rising heart rate while the blood pressure is still normal
7.临床护理

答案: D · Gas used during the operation irritating the diaphragm

为什么是这个答案

Carbon dioxide used to inflate the abdomen can irritate the diaphragm, causing referred shoulder-tip pain. It usually settles within a few days with mobilisation and analgesia.

答案

D · Gas used during the operation irritating the diaphragm
8.临床护理

答案: A · Cover the wound with sterile, saline-moistened dressings and get urgent surgical help

为什么是这个答案

Evisceration is a surgical emergency. The exposed bowel is covered with sterile moist dressings, the patient is positioned to reduce tension on the abdomen (for example knees bent), kept nil by mouth and reviewed urgently.

答案

A · Cover the wound with sterile, saline-moistened dressings and get urgent surgical help
9.实验室检查值与电解质

答案: D · Vitamin K (phytonadione)

为什么是这个答案

Warfarin blocks vitamin K–dependent clotting factors, and vitamin K restores their production over hours. For serious bleeding, a prothrombin complex concentrate may also be given to replace factors at once. The warfarin is held.

答案

D · Vitamin K (phytonadione)
10.实验室检查值与电解质

答案: B · Cushing syndrome

为什么是这个答案

Excess cortisol raises glucose, causes central obesity, a round face and purple striae, and has some mineralocorticoid effect that lowers potassium. Adrenal insufficiency causes low glucose and high potassium.

答案

B · Cushing syndrome
11.药理学

答案: A · They can trigger bronchospasm in aspirin-sensitive asthma

为什么是这个答案

In aspirin-exacerbated respiratory disease, COX inhibition increases leukotriene production, causing bronchospasm. These patients should avoid aspirin and other non-selective NSAIDs.

答案

A · They can trigger bronchospasm in aspirin-sensitive asthma
12.药理学

答案: A · Severe bradycardia and heart block

为什么是这个答案

Beta blockers and non-dihydropyridine calcium channel blockers (verapamil, diltiazem) both slow heart rate and AV conduction. Together they can cause severe bradycardia, heart block and heart failure.

答案

A · Severe bradycardia and heart block
13.内外科护理:心血管与呼吸

答案: D · To avoid delivering the shock during the T wave

为什么是这个答案

A shock delivered on the T wave (the vulnerable period) can trigger ventricular fibrillation. Synchronisation times the shock to the R wave. In ventricular fibrillation there is no organised QRS, so defibrillation is unsynchronised.

答案

D · To avoid delivering the shock during the T wave
14.内外科护理:心血管与呼吸

答案: C · Screening for latent tuberculosis

为什么是这个答案

TNF-alpha is essential for containing TB in granulomas. Anti-TNF drugs can reactivate latent TB, sometimes as severe disseminated disease. Patients are screened (history, chest X-ray, IGRA) and treated for latent TB before starting.

答案

C · Screening for latent tuberculosis
15.内外科护理:神经、内分泌与肾脏

答案: C · Low pH and low bicarbonate

为什么是这个答案

Failing kidneys cannot excrete acid or regenerate bicarbonate, causing a metabolic acidosis with low pH and low bicarbonate. The patient may breathe faster to blow off CO2 as compensation.

答案

C · Low pH and low bicarbonate
16.内外科护理:神经、内分泌与肾脏

答案: D · "U" can be misread as a zero, giving a tenfold dose

为什么是这个答案

A handwritten "U" can look like a 0, turning 10 units into 100. The word "units" must be written in full. Insulin errors are a well-known cause of serious harm.

答案

D · "U" can be misread as a zero, giving a tenfold dose
17.内外科护理:消化、围手术期与肿瘤

答案: B · 皮肤屏障完整,丢失的液体很少

为什么是这个答案

浅表(表皮)烧伤引起疼痛和发红,但不会像部分层和全层烧伤那样引起毛细血管渗漏和液体丢失。把它们计入会高估烧伤面积,导致补液过多。

答案

B · 皮肤屏障完整,丢失的液体很少
18.内外科护理:消化、围手术期与肿瘤

答案: D · Pulmonary embolism; sit up, give oxygen and call for urgent help

为什么是这个答案

Sudden pleuritic chest pain, breathlessness, tachycardia and hypoxia after surgery strongly suggest PE. The nurse supports breathing with oxygen, escalates urgently and prepares for investigations and anticoagulation.

答案

D · Pulmonary embolism; sit up, give oxygen and call for urgent help
19.产科护理

答案: B · Restitution, external rotation, expulsion

为什么是这个答案

After extension delivers the head, it rotates back into line with the shoulders (restitution), then rotates further as the shoulders turn (external rotation), and finally the body is born (expulsion).

答案

B · Restitution, external rotation, expulsion
20.产科护理

答案: C · Come in for fetal monitoring even without symptoms

为什么是这个答案

Even minor trauma can cause placental abruption, sometimes without bleeding. Pregnant women after trauma are usually monitored with CTG for several hours. Rh-negative women may need anti-D.

答案

C · Come in for fetal monitoring even without symptoms
21.儿科护理

答案: C · 让婴儿仰卧或侧卧,避免将物品放入口中

为什么是这个答案

唇裂修补术后,应避免俯卧位和任何摩擦缝合线的物体。可按外科医生的指示使用肘部夹板。采用团队推荐的方法喂养。

答案

C · 让婴儿仰卧或侧卧,避免将物品放入口中
22.儿科护理

答案: A · 脑水肿,属于急症

为什么是这个答案

DKA 治疗期间出现头痛、行为或意识改变以及心率减慢,提示脑水肿。需要紧急医疗评估和治疗。

答案

A · 脑水肿,属于急症
23.精神科护理

答案: C · 严重便秘导致肠梗阻

为什么是这个答案

氯氮平引起的胃肠动力减退可导致肠麻痹和肠穿孔。应定期询问排便习惯,并尽早治疗便秘。

答案

C · 严重便秘导致肠梗阻
24.精神科护理

答案: B · An ECG to look for a prolonged QT interval

为什么是这个答案

Haloperidol and several other antipsychotics can prolong the QT interval, which increases the risk of dangerous ventricular arrhythmias. Fainting and palpitations need an ECG and a check of potassium and magnesium.

答案

B · An ECG to look for a prolonged QT interval
25.护理数学与单位换算

答案: m = 2.22 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

14 oz/16 = 0.875 lb
4 + 0.875 = 4.875 lb

磅换算为千克

m = 4.875/2.2 = 2.216 ≈ 2.22 kg

答案

m = 2.22 kg
26.护理数学与单位换算

答案: c = 4.36 mg/dL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

转换

c = 385/88.4 = 4.355 ≈ 4.36 mg/dL

答案

c = 4.36 mg/dL
27.剂量计算

答案: D = 175 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

7.5·70 = 525 mg

每次剂量

D = 525/3 = 175 mg

答案

D = 175 mg
28.剂量计算

答案: V = 0.42 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

1.68 mg = 1680 mcg

体积

V = 1680/4000 = 0.42 mL

答案

V = 0.42 mL
29.静脉输液速度

答案: R = 100 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1000/12 = 83.33 mL/h

新速率

R = 200/2 = 100 mL/h

答案

R = 100 mL/h

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

30.静脉输液速度

答案: R = 30 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

1000 mg/500 mL = 2 mg/mL

每小时剂量

1·60 = 60 mg/h

泵速

R = 60/2 = 30 mL/h

答案

R = 30 mL/h
31.静脉输液与液体平衡

答案: I = 1670 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 120 = 320 mL
冰屑: 100/2 = 50 mL
静脉输液: 100·12 = 1200 mL
静脉抗生素: 1·100 = 100 mL
I = 1670 mL

答案

I = 1670 mL
32.静脉输液与液体平衡

答案: V = 250 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:15 → 08:45 = 2.5 h

已输入体积

100·2.5 = 250 mL

剩余体积

V = 500 − 250 = 250 mL

答案

V = 250 mL
33.临床评估评分

答案: B = 10

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 非常潮湿 → 2
活动: 卧床不起 → 1
活动能力: 完全不能活动 → 1
营养: 可能不足 → 2
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 3 + 2 + 1 + 1 + 2 + 1 = 10

答案

B = 10
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 97% → 0
吸空气 → 0
SBP 136 mmHg → 0
HR 140/min → 3
清醒 (A) → 0
T 37.3 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 0 + 3 + 0 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions